Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Effects of absolute continuity in Feynman’s operational calculus
HTML articles powered by AMS MathViewer

by Lance Nielsen PDF
Proc. Amer. Math. Soc. 131 (2003), 781-791 Request permission

Abstract:

We investigate the effects of having an absolute continuity relation between the time-ordering measures in Feynman’s operational calculus. In particular, we obtain some theorems concerning the formation of functions of several noncommuting operators or operator-valued functions under specific absolute continuity assumptions on the time-ordering measures.
References
  • Brian DeFacio, Gerald W. Johnson, and Michel L. Lapidus, Feynman’s operational calculus and evolution equations, Acta Appl. Math. 47 (1997), no. 2, 155–211. MR 1449438, DOI 10.1023/A:1005773828749
  • C. J. Everett Jr., Annihilator ideals and representation iteration for abstract rings, Duke Math. J. 5 (1939), 623–627. MR 13
  • Jefferies, B., and Johnson, G.W., Feynman’s operational calculi for noncommuting operators: definitions and elementary properties, Russ. J. Math. Phys. 8 (2001), to appear.
  • —, Feynman’s operational calcui for noncommuting operators: tensors, ordered support and disentangling an exponential factor, Math. Notes 70 (2001), accepted for publication.
  • Brian Jefferies, G. W. Johnson, and Lance Nielsen, Feynman’s operational calculi for time dependent noncommuting operators, J. Korean Math. Soc. 38 (2001), no. 2, 193–226. MR 1817617
  • Gerald W. Johnson and Michel L. Lapidus, Generalized Dyson series, generalized Feynman diagrams, the Feynman integral and Feynman’s operational calculus, Mem. Amer. Math. Soc. 62 (1986), no. 351, vi+78. MR 849943, DOI 10.1090/memo/0351
  • Gerald W. Johnson and Michel L. Lapidus, The Feynman integral and Feynman’s operational calculus, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 2000. Oxford Science Publications. MR 1771173
  • S. Losinsky, Sur le procédé d’interpolation de Fejér, C. R. (Doklady) Acad. Sci. URSS (N.S.) 24 (1939), 318–321 (French). MR 0002001
  • Nielsen, L., Stability Properties for Feynman’s Operational Calculus, Ph.D. Dissertation, Mathematics, University of Nebraska, Lincoln, 1999.
  • Nielsen, L., Stability properties of Feynman’s operational calculus for exponential functions of noncommuting operators, submitted for publication.
Similar Articles
Additional Information
  • Lance Nielsen
  • Affiliation: Department of Mathematics and Computer Science, Creighton University, Omaha, Nebraska 68178-2090
  • Email: lnielsen@creighton.edu
  • Received by editor(s): July 10, 2001
  • Received by editor(s) in revised form: October 10, 2001
  • Published electronically: July 17, 2002
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 781-791
  • MSC (2000): Primary 47A60, 46H30; Secondary 47A56, 47B38
  • DOI: https://doi.org/10.1090/S0002-9939-02-06592-9
  • MathSciNet review: 1937417